ADVERTISEMENT
ADVERTISEMENT

Q. After PPP removal, my penis head has become red. What to do?

Answered by
Dr. Gaurang Gupta
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 07, 2017 and last reviewed on: Oct 03, 2019

Hi doctor,

I am 24 years old. Six months ago, I had PPP removal from my penis head (uncircumcised) with CO2 laser. Two months ago, my penis head started to become red and now, almost half of my penis head is red in color. I noticed that there is a lot of dryness. Though I do not have PPP, sometimes, it hurts a little after sex or masturbation if I do not use oil lubricants. I went to dermatologist visit here and she prescribed me to use Travocort cream twice daily for 10 days and then Canesten cream in the night for a month. I have done it and did not observe any change. It remains the same. I will attach the photos of my case here. Thank you doctor.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

Penile pearly papule is just a normal variant. It is not a disease, so no treatment is required for it. But, you got it removed by CO2 laser. Penis skin is very sensitive area and CO2 laser always gives redness of skin. Not only penile area, but even in the normal skin redness comes and persists for four to six months. In your condition, the best way of treatment is just wait and let the skin heal from inside.

Canesten cream (Clotrimazole) is an antifungal and it will not use here. Travocort (Isoconazole and Diflucortolone) has steroid, which you have used 10 days. But, it is a very mild steroid, so it may not subside redness. I suggest you Flutivate cream (Fluticasone) for 10 days over the red skin. Consult your doctor, discuss with him or her and take the medicine with consent. Avoid friction and use lubricant. Just wait for a month and the problem will subside itself. Actually, intense treatment is not required in your condition.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

I will try to use Fluticasone for 10 days and wait for some time. I will let you know the results. Should I use this cream only once daily?

#

Hi,

Welcome back to icliniq.com.

  • Yes, use this cream once at night for 10 to 12 days and let it heal itself. Do not apply various creams unnecessarily as it will irritate the skin.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Please advise the best treatment for heel pain.

.. mentioned pain in the area of heel region, which has been marked by you and it looks like plantar fasciitis, which has already been mentioned to you. Just let me know whether there are any other signs and symptoms of inflammation like skin redness...   Read full

How can I protect myself from sunlight?

.. quoted by you as a petechia with blood stream infection and increased white blood cell count is broad in the sense it can include, Sepsis due to bacterial infection.  Viral hemorrhagic fever. Parasitic infections. Whatever might be the cause; i...   Read full

Kindly suggest some solution for sudden knee pain.

.. writing to this platform. You have written sudden onset pain in the knee region since morning with no history of any injury to the knee. Also, I want to actually know whether there are any associated signs or symptoms of any inflammation like ski...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.